Lupron has caused anemia and Dr advises that iron will remain in system and eventually cause more health problems. Is there an alternative med for Lupron?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had two doses of lupron.refused to take my 3rd dose.how long does it take for lupron depot 3.75 mg
... to get out of your system??
1 answer • 21 Oct 2009
What was the deciding factor to start Lupron injections?
0 answers • 27 Sep 2010
... prevent them from continuing to grow is there any side effects of the shot shrinking other organs (making the organs contracted or contracting ...
2 answers • 19 Dec 2011
... after taking Lupron. I had three shots of the lowest dose in October, November, and December and still have not gotten my period. Anybody have ...
2 answers • 25 Feb 2012
I had an 45 mg injection in Feb 2012, had imrt radiation for 2 months 5x a week and now 9 months later will see my urologist who gave the injection ...
1 answer • 27 Nov 2012